# SDR SWAA2014010723786

- Difficulty date: December 31, 2013
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- Aircraft time: 69,869 hours, 58,727 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: 6546452624
- Part serial: MA2712
- Condition: Broken
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 INBD GND SPOILER HINGE BROKEN.  R & R NR 4 SPOILER IAW MM.
